# SDR FDEA200909013208

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193720100
- Condition: Worn
- Location: Bs 2029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ADAPTER TRACK IS WORN AT FS 2029;  RBL-Y 700 TO -Y 900.  REMOVED ADAPTER CHECKED AND EVALUATED LIMITS AND FOUND TO BE OUT OF LIMITS IAW   SRM 53-10-16; PG 105.  REPLACED WITH A NEW ADAPTER IAW SRM 51-40-12 AND SRM 51-72-10; PG 1; PARA 4-6.
